Ask an expert
Question

24 Nov 2005

AUGMENTIN - ANTIBIOTIC
MY DOCTOR PRESCRIBED 20 x AUGMENTIN 625mg ANTIBIOTIC FOR MY CONDITION. I TOOK MY LAST TABLET TONIGHT, LUCKY....
NORMALLY I SLEEP LIKE A BABY IF I TAKE 2 HEADACHE TABLETS, BUT SINCE I TOOK THIS TABLETS, I CANNOT SLEEP. I HAVE TAKEN SLEEPING TABLETS, BUT SIT UP TILL THE MORNING OUR AND IT FEELS AS IF MY HEAD WILL EXPLODE!!!!! IT FEELS AS IF ALL MY NERVES ARE TINKLING. AM I ALLERGIC TO THIS TABLET, SHOULD I MENSION IT TO MY DOCTOR, SHOULD I EVER TAKE IT AGAIN? IT FEELS AS IF IT IS BETTER TO BE SICK.
Answer 605 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

CJ, you might be reacting to the tablet or it might be due to the underlying problem that you can’t sleep. The safest would probably be to avoid it in the future. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9269 votes
No
66% - 17873 votes
Vote